# SDR QMLA2024092320123

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 7,538 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 7,538 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Part number: 70EMM11000
- Part serial: 13APL0128
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,284 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG FADEC FAILED IN FLT.
